# SDR SWIA2020030348985

- Difficulty date: January 14, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS FS 559+80-621 LH BL 27 APPROX AS MARKED ARE CORRODED AROUND FASTENERS   (C-CHECK) RO 2/28/2020   REMOVED AND INSTALLED NEWLY FABRICATED SEAT TRACKS REF CRJ 200 AMM. SEE CONTINUATION FOR DETAILS. SEAT TRACK FABRICATED ON MX 20291524
